# SDR AALA201509199001

- Difficulty date: September 18, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,831 hours, 13,944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, L2 DOOR PNEUMATIC ASSIST BOTTLE PRESS LOW.  ACCOMPLISHED CARD 43C81252001.
